登录    注册    忘记密码

期刊文章详细信息

The Boundedness and the Stability of Solutions for a Class of Fourth Order Nonlinear Differential Equations *    

一类四阶非线性微分方程解的有界性及稳定性(英文)

  

文献类型:期刊文章

作  者:刘俊[1] 王铎[2]

机构地区:[1]曲靖师范学院数学系,云南曲靖655000 [2]北京大学数学科学学院,北京100871

出  处:《Journal of Mathematical Research and Exposition》

基  金:The Applied Foundation of the Education Department of Yunnan Province(0012226)

年  份:2003

卷  号:23

期  号:4

起止页码:597-603

语  种:中文

收录情况:AJ、BDHX、BDHX2000、CSCD、CSCD2011_2012、ZMATH、核心刊

摘  要:In this paper, the boundedness and the stability of solutions for a class of fourth order nonlinear differential equations are studied by using the method of Liapunov function. The sufficient conditions which guarantee the boundedness and stability of solutions are preasented.

关 键 词:nonlinear differential equation  Liapunov function  asymptotic stability  boundedness.  

分 类 号:O175.2[数学类]

参考文献:

正在载入数据...

二级参考文献:

正在载入数据...

耦合文献:

正在载入数据...

引证文献:

正在载入数据...

二级引证文献:

正在载入数据...

同被引文献:

正在载入数据...

版权所有©重庆科技学院 重庆维普资讯有限公司 渝B2-20050021-7
 渝公网安备 50019002500408号 违法和不良信息举报中心